Reliable relief from headache, fever, and muscular pain and discomfort. Compare to the active ingredients found in Bayer® Aspirin.
100 quantity. Individually wrapped; 2 tablets per packet
OTC Medication Supplemental Information: Aspirin 325 mg
Bayer is a registered trademark of Bayer Healthcare LLC.
Aspirin is not for everyone. Talk to your doctor about risks of taking OTC medications.